# SDR EIAA970084

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Scraper
- Condition: Damaged
- Location: Nlg
- Part time: 261 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAJN - LOG PAGE:  F32570 - AFTER TAKEOFF AT PAJN, LANDING GEAR HANDLE WOULD NOT MOVE TO RETRACT POSITION, NOSE WHEEL WAS STEERABLE.  FOUND NOSE GEAR STRUT SCRAPPER RING BINDING.  REPACKED STRUT WITH NEW O-RINGS AND SCRAPPER.  (X)
